# SDR FDEA201709252718

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N779FD
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 75,123 hours, 27,970 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N300151
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEFT SIDE UPPER SKIN HAS DENT WITH POSSIBLE PUNCTURE LOCATED APPROX 16" FROM INBOARD EDGE AND 36" FROM LEADING EDGE.  REMOVED DAMAGE AREA OF HORIZONTAL STAB LEFT UPPER SKIN, FABRICATED REPAIR DOUBLER AND INSTALLED REPAIR ALL IAW SRM 55-10-01-01 FIG 101, 51-70-10-2R PARA 6-7 AND AMM 51-21-10-7, TOP COATED AREA IAW AMM 51-21-10-7.
